Decay rate of iterated integrals of branched rough paths

  • Horatio Boedihardjo

    Department of Mathematics and Statistics, Reading University, RG6 6AX, UK


Iterated integrals of paths arise frequently in the study of the Taylor's expansion for controlled differential equations. We will prove a factorial decay estimate, conjectured by M. Gubinelli, for the iterated integrals of non-geometric rough paths. We will explain, with a counter example, why the conventional approach of using the neoclassical inequality fails. Our proof involves a concavity estimate for sums over rooted trees and a non-trivial extension of T. Lyons' proof in 1994 for the factorial decay of iterated Young's integrals.

Cite this article

Horatio Boedihardjo, Decay rate of iterated integrals of branched rough paths. Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 4, pp. 945–969

DOI 10.1016/J.ANIHPC.2017.09.002